# SDR SWAA031373

- Difficulty date: June 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 54,795 hours, 46,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT CABIN CENTER EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
